Thursday, June 18, 2009
OMG!!! I respect Accutane. I respect Accutane. I'm experiencing more side effects that is good because the medication is working ^__^ I went to my dermatologist for my routine appointment Mon June 15. I told the dermatologist my eczema gotten worse the last ten days. I apply the medication I received on my May appointment in the morning and before I sleep. My dermatitis on my hand is under control. New side effects are stiffness. If I stay in one position such as sitting down for a period of time, I experience stiffness on my back and/or neck as if I have arthritis. I'm getting more thirsty.
The significant new side effect is the harmless warts became harmful. The warts are infected and spread throughout my face. The dermatologist said the virus warts were caught on time. Liquid nitrogen was applied to the warts. The virus warts appear on my left side near the ear and my right side near the ear spreading to both cheeks. I must visit my dermatologist every two weeks for liquid nitrogen treatment, and the appointment includes a new supply of Accutane when needed. I asked how long does the treatment take. The dermatologist said "You don't want to know." Uh, oh =( And I must use disposable razors because I don't want to use the same razor contaminated with the virus.
I was given a prescription for the virus warts. It's Aldara, a topical cream I apply once a day on my warts. Unfortunately, the cost is $271 for a 12 day supply. Damn! I talk to my dermatologist for options. Do I need Aldara? Can I wait to get Aldara after, say, three liquid nitrogen treatments?
My face looks worse. I didn't expect the warts to be infected. When I see people with a face like mine currently, chances are they're taking accutane. I'm neither happy nor sad. It's a setback with a big reward when my treatment is completed. I know people who taking accutane and they're handsome and beautiful. I continue to live life. No changes. I still go outside and do my favorite activities.
I'm growing up Finding Raymond Mar